# SDR QXEA2011121901409

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 584.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 584.5 TO STR 24S CLIP IS CORRODED.  ACFT DOWN FOR C-CHECK.  STRINGER CLIP IS OUT OF LIMITS MORE THAN 60 PERCENT  MATERIAL LOSS.  REMOVED 3 RIVETS IAW SRM 51-40-07-02-01 AND REMOVED STRINGER CLIP.  MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01, INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.
